# SDR K11A2013062325001

- Difficulty date: June 23, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 62,014 hours, 34,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR WINDOW FORGING FROM STA 720B - 720D DUE TO PREVIOUSLY INSTALLED DOUBLER AT BS 720C - 720D RT SIDE.
